Helpline: 0808 800 0303

Search form

PD and hair loss

8 posts / 0 new
Last post
jackmin
PD and hair loss

My wife has had PD for about 2 years and has recently gone into a nursing home.
Since then her very thick, silver hair suddenly appears much thinner.
I wonder if the visiting hairdresser just enjoyed thinning such thick hair and perhaps overdid things or whether this is anything to do with PD.
Thanks
jackmin

Hikoi

I think Azilect made my hair thin. I think other PD meds could too.

Mosie

Hello Jackmin

I know from your other posts your wife has been unhappy, might she be short of thyroxin? Haveyou mentioned the hair loss to the staff, perhaps they would do a blood test.

jackmin

Thanks Hikoia - and Mosie.
Good idea - will ask if blood test possible.
My wife seems to accept that she can't come home - but doesn't want to believe it!
Thanks for your interest.
jackmin

worried well

Response too Hikoi post:
I'm new to this Forum - am on Azilect for 5 months - have lost 50% of my hair and my vision is blury. I believe both are from taking Azilect. Best regards, Worried Well.

jackmin

Hi worried well,
My wife is on sinemet - or co-careldopa - is that the same thing?
However she has had to go into hospital as she is very jaundiced - see my post 'back in hospital'.
have just phoned and she seems to be comfortable.
Am concerned that she has all her medication on time.
Thanks for your help
jackmin

worried well

Hi Jackmin:
The short answer to your question is no they are not the same.
Best wishes, Woried Well

jackmin

fao worried well
Hope you have had a pleasant day- much milder here in Derbyshire but so windy,
Just to say sorry for confusing sinemet and cocareldopa - now realise that my wife has one sinemet last thing at night and has the other tablet 4 times a day.
cheers
jackmin